How to know if setback is due to Asacol or Prednisone

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

BTC
Regular Member


Date Joined Dec 2007
Total Posts : 96
   Posted 3/1/2008 7:57 PM (GMT -7)   
Hi, having a very depressing day. Things have been going good - normal BM's, only pinkish discharge. Then today I have had two bathroom trips with red blood. Still no mucous or diarhea but why is the blood back? My doc was going to start my taper when I visit him this Thursday. I haven't even had coffee or anything - trying to be soooo darn good it disgusting. Could it be that the Asacol isn't for me? I've wanted him to give me Azulphidine - also wanted him to add the foam. I'm just crazed - suggestions, comments? Thanks.
 

Diagnosed with LS UC 1984, suffered for 16 years, high doses Pred and eased off to Azulfidine; remission for 9 years, just flared recently.Heading into remission again with addition of: prayer, deep breathing, walks on the beach and: 3 Asacol 3 x day with 3 Vitamin Shoppe Ultimate 10 Probiotic; 20 mg. Prednisone; 4-1000 mg.garlic twice daily; 2 zyflamend twice daily, SuperFoods RX multi-whole food vita twice daily, SuperFoods RX Omega 3;; Metamucil morning and night - no dairy, hardly any coffee (Just added Hevla decaf), lots of water with lemon and green tea. Recently added: 1 scoop Greensplus Chia seeds and the vinegar and honey regimen. Added Culturelle, Ruteri and L-Glutamine

 

jujub
Forum Moderator


Date Joined Mar 2003
Total Posts : 10407
   Posted 3/1/2008 9:47 PM (GMT -7)   
BTC, with no D. or mucous or pain, could the blood be from hemorrhoids? That can streak the BM with blood and put it on the tissue.
Judy
 
Moderate to severe left-sided UC (21 cm) diagnosed 2001.
Asacol, Rowasa, Pentasa, Prednisone, Entocort, Azathioprine
Colazal,  Remicade, Nature's Way Primadophilus Reuteri.
In remission since April, 2006. Remicade has been my wonder drug.
 
Co-Moderator UC Forum


BTC
Regular Member


Date Joined Dec 2007
Total Posts : 96
   Posted 3/2/2008 2:20 PM (GMT -7)   
Thanks for your reply - that's what I was wondering. Or maybe a fissure or something. That's why I went to the doc to begin with. I had been constipated for a couple days from codine cough syrup. I think he jumped to a UC flare too quickly. Yes, I had a colonoscopy but many have said that it can cause a slight flare after. This is why I'm getting a second opinion. I'm basically fine for the day after my morning BM and then before bed. I'm surprised the Canasa hasn't helped although I just have it for bedtime. I'm going to ask for foam for night and use the suppository during the day.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, February 21, 2018 1:41 PM (GMT -7)
There are a total of 2,931,724 posts in 321,671 threads.
View Active Threads


Who's Online
This forum has 160382 registered members. Please welcome our newest member, Suzieq28.
408 Guest(s), 18 Registered Member(s) are currently online.  Details
Mak37, Michelejc, Kent M., TOOTY, tickbite666, island time, cherylfelice, Serenity Now, Hoagie, 1000Daisies, Girlie, kloz31, Kakora, dbell, RobLee, NotQuiteAntonio, ljimd, iPoop